# SDR WRNA200600022

- Difficulty date: January 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,653 hours, 20,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT RIGHT HAND WING SKIN UPPER SURFACE PANEL NR 2 AT THREE FASTENER LOCATION JUST INBOARD OF RIB NR 5, APPROXIMATELY 17 INCHES AFT OF REAR SPAR.  REPAIRED PER AVBORNE REPAIR REFERENCE 25599-6-10-18-06.  REMOVED FASTENERS AND BLENDED OUT CORROSION, VERIFIED NO FURTHER DEFECTS BY HFEC, RE-CUT COUNTER SINKS OF REMOVED FASTENERS,  FLAP PEENED AREA PER SRM 51-40-19 REINSTALLED FASTENERS AND RESTORED FINISH PER SRM 52-40-10.
